EconPapers    
Economics at your fingertips  
 

Elliptic Operators with Infinitely Many Variables

Giuseppe Da Prato ()
Additional contact information
Giuseppe Da Prato: Scuola Normale Superiore

A chapter in Current Research in Nonlinear Analysis, 2018, pp 99-127 from Springer

Abstract: Abstract We survey some recent results of existence, uniqueness and regularity about elliptic equations with infinitely many variables x h , h ∈ ℕ $$x_h,\;h\in \mathbb N$$ , where x h = 〈x, e h 〉 and (e h ) is an orthonormal basis in a separable Hilbert space H.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319898001

DOI: 10.1007/978-3-319-89800-1_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89800-1_5